# SDR ASOA201102176

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,702 hours, 5,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FS 280 BULKHEAD LT SIDE WEB CORRODED AT FLOOR LINE WL 72.   REMOVED LT BULKHEAD WEB IAW SRM 51-42-06-001-A01, SRM 51-42-21-002-A02 & IAW REO 670-53-11-594, STEP NOTE 1 & 2, 3. INSTALLED WEB IAW REO 670-53-11-594.
